# SDR SWAA2013092620545

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 39,199 hours, 21,686 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: 69264101
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW EXTERNAL RELEASE HANDLE INOPERATIVE.  LUBED HANDLE IAW SIP.
